# SDR HALA0700385

- Difficulty date: September 18, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 8,543 hours, 21,133 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Rudder Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START RUDDER PWR OFF ALERT ILLUMINATED WITH BOTH ENGINES RUNNING, AUX AND HYD TRANS PUMPS ON.  CHECKED RUDDER OPERATION WHICH APPEARED NORMAL.  PERFORMED FIM 27-20-00-810, NO DEFAULT NOTED OK FOR SERVICE, 2ND BTB: SWAP TO ACFT 476,  ACFT 486.  REMOVED AND REPLACED RUDDER CONTROL MANUAL SWT. OPS CHECK OK ACFT RELEASE FOR SERVICE.
